PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Optimizing the expected utility of dividend payments for a Cramér–Lundberg risk process

Volume 44 / 2017

Sebastian Baran, Zbigniew Palmowski Applicationes Mathematicae 44 (2017), 247-265 MSC: Primary 60K10; Secondary 93E20. DOI: 10.4064/am2333-5-2017 Published online: 24 August 2017


We consider the problem of maximizing the discounted utility of dividend payments of an insurance company whose reserves are modeled as a classical Cramér–Lundberg risk process. We investigate this optimization problem under the constraint that the dividend rate is bounded. We prove that the value function satisfies the Hamilton–Jacobi–Bellman equation and we identify the optimal dividend strategy.


  • Sebastian BaranDepartment of Mathematics
    Cracow University of Economics
    31-510 Kraków, Poland
  • Zbigniew PalmowskiFaculty of Pure and Applied Mathematics
    Wrocław University of Science and Technology
    50-370 Wrocław, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image